# SDR DU4R20050189

- Difficulty date: August 18, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STRINGER 25R AND 26R IN AFT CARGO BULKHEAD FRAME 1640.  FABRICATED AND INSTALLED REPAIR ANGLE 21.3 X 3.0 INCH FROM 7075-T6 .050 IAW B757 SRM 51-40-02 PG 1253-00-07, 51-20-01 AND DWG 753N1603-9.
